Follow
Peter Müller
Peter Müller
Institut für Mathematik, Universität Würzburg, Germany
Verified email at uni-wuerzburg.de - Homepage
Title
Cited by
Cited by
Year
The rational function analogue of a question of Schur and exceptionality of permutation representations
RM Guralnick, P Müller, J Saxl
American Mathematical Soc., 2003
952003
Primitive monodromy groups of polynomials
P Müller
Contemporary Mathematics 186, 385-385, 1995
86*1995
On Ritt’s polynomial decomposition theorems
P Müller, M Zieve
arXiv preprint arXiv:0807.3578, 2008
57*2008
Exceptional polynomials of affine type
RM Guralnick, P Müller
Journal of Algebra 194 (2), 429-454, 1997
361997
Permutation groups with a cyclic two-orbits subgroup and monodromy groups of Laurent polynomials
P Müller
Ann. Sc. Norm. Super. Pisa Cl. Sci., 0
35*
New examples of exceptional polynomials
P Müller
Contemporary Mathematics 168, 245-245, 1994
321994
Finiteness results for Hilbert’s irreducibility theorem (Résultats de finitude pour le théorème d’irréductibilité de Hilbert)
P Müller
Annales de l'institut Fourier 52 (4), 983-1015, 2002
292002
A Weil-bound free proof of Schur's conjecture
P Müller
Finite Fields and Their Applications 3 (1), 25-32, 1997
261997
Permutation polynomials and translation planes of even order
U Dempwolff, P Müller
Advances in Geometry 13 (2), 293-313, 2013
192013
Algebraic groups over finite fields, a quick proof of Lang's theorem
P Müller
PROCEEDINGS-AMERICAN MATHEMATICAL SOCIETY 131 (2), 369-370, 2003
192003
Kronecker conjugacy of polynomials
P Müller
Transactions of the American Mathematical Society 350 (5), 1823-1850, 1998
191998
Permutation groups of prime degree, a quick proof of Burnside’s theorem
P Müller
Archiv der Mathematik 85, 15-17, 2005
182005
Reducibility behavior of polynomials with varying coefficients
P Müller
Israel Journal of Mathematics 94 (1), 59-91, 1996
171996
Hilbert’s irreducibility theorem for prime degree and general polynomials
P Müller
Israel Journal of Mathematics 109, 319-337, 1999
141999
Wan's bound for value sets of polynomials
TW Cusick, P Müller
Finite fields and applications: proceedings of the third international …, 1996
13*1996
Low-degree planar monomials in characteristic two
P Müller, ME Zieve
Journal of Algebraic Combinatorics 42, 695-699, 2015
122015
Sharply 2-transitive sets of permutations and groups of affine projectivities
T Grundhöfer, P Müller
Contributions to Algebra and Geometry 50 (1), 143-154, 2009
102009
On the size of Kakeya sets in finite vector spaces
G Kyureghyan, P Müller, Q Wang
arXiv preprint arXiv:1302.5591, 2013
82013
A note on the group of projectivities of finite projective planes
P Müller, GP Nagy
Innov. Incidence Geom. v6-7, 291-294, 2009
6*2009
Arithmetically exceptional functions and elliptic curves
P Müller
Aspects of Galois theory 256, 180, 1999
61999
The system can't perform the operation now. Try again later.
Articles 1–20